MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.0

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.0
Model Number 01.12.020
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 february 2026.Stem: quadra-h 01.12.020 quadra stem standard hap 12/14 s.0 (k082792) lot 134341: (b)(4) items manufactured and released on 15-nov-2013.Expiration date: 31-oct-2018.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.048dh acetabular shell d 48 two-holes (k103721) lot 132788: (b)(4) items manufactured and released on 28-oct-2013.Expiration date: 30-sep-2018.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation at 12 years after primary cementless tha on a heavy and relatively young female patient, the stem subsides and needs revision.At the same time, the acetabular cup was revised too.The one picture supplied shows a clearly loose stem, with possible signs of osteolysis or osteolytic reaction all along the implant surface.The cause for this reaction after a long time in situ is not known; a succession of images could help in establishing the evolution of the problem.With the elements at hand, we cannot draw a definite conclusion.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.With the information available we cannot define a root cause, however, there is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
At about 11 years and 11 months from the primary, a revision surgery was performed due to loosening of themedacta mpact cup and quadra h stem.The surgery was completed successfully.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM STANDARD HAP 12/14 S.0
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24454898
Report Number3005180920-2026-00126
Device Sequence Number9969222
Product Code JDI
UDI-Device Identifier07630030802010
UDI-Public07630030802010
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number01.12.020
Device Lot Number134341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight80 KG
Patient RaceWhite